Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Taking aspirin and levofloxacin. Using otrivin for sinus problem. How can I switch from nexium to ranitidine?

I need to know how to switch from nexium back to ranitidine. I am currently on Levofloxicin and reactine for a sinus problem that I feel may be caused by the nexium as it came out of nowhere. I also take one low dose aspirin a day and am currently on an otrivin plus steroid nasal spray. How do I space the meds out for the least adverse affects during the day. thanks
Asked On : Tue, 26 Mar 2013
Answers:  1 Views:  47
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response

Sinusitis is a bacterial infection, which occurs when air filled spaces in the facial bones gets colonized with the harmful bacteria.

Nexium is a anti reflux medication, which is no way related to sinusitis, you probably do not need to change it to ranitidine.

Get the sinusitis treated with a good course of antibiotics.

Answered: Wed, 17 Jul 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor